Farmako logo
HomeMedicine DeliveryABDM
Decorative illustration
HomeMedicine DeliveryABDM
footer illustration
HomePrivacy PolicyTerms & Conditions
Download the App
play-storeapp-store
Copyright Farmako Healthcare Private Limited © 2025 All rights reserved
facebooktwitterlinkedininstagram
medicine
medicine
medicine
medicine
medicine
medicine
medicine
medicine

Saridon Tablet

1 Strip of 10 Tablet
30 minute delivery
1 Strip of 10 Tablet
₹ 46.50
Get it on upto a 20% discount on Farmako
Delivering to
Out of Stock
Ask Life AI anything about this medicine
Tell me about medicines!

Manufacturer

Piramal Healthcare Limited

Salt Composition

Paracetamol (250mg) + Caffeine (50mg) + Propyphenazone (150mg)

Key InformationDirections for UseSafety InformationHow it works

Manufacturer

Piramal Healthcare Limited

Salt Composition

Paracetamol (250mg) + Caffeine (50mg) + Propyphenazone (150mg)

Key Information

Short Description

New Saridon is a remedy for headaches trusted since 1934. It is effective for different headache types such as a headache that spreads across, on the sides and back of the head.

Dosage Form

Tablet

Introduction

New Saridon is a trusted remedy for headaches since 1934. It is a unique triple-action formula that provides quick headache relief. Just one tablet of New Saridon is enough to provide relief from various types of headaches.

Directions for Use

1 tablet every 4-6 hours with a minimum gap of 4 hours and not more than 6 tablets per 24 hours

Safety Information

Side Effects

Taking more than a daily dose may cause liver damage or allergic reaction such as swelling of the face, itchy throat, rash or difficulty in breathing

Breastfeeding Warning

Breastfeeding Warning

Not meant for pregnant/lactating women

Pregnancy Warning

Pregnancy Warning

Not meant for pregnant/lactating women

Interacting Medicines

Not to be consumed with other paracetamol-containing medicines or if allergic to any of the ingredients

How it works

Paracetamol takes around 30-45 minutes to start working, following which you may notice a decrease in your body temperature and relief in pain.

Short Description

New Saridon is a remedy for headaches trusted since 1934. It is effective for different headache types such as a headache that spreads across, on the sides and back of the head.

Dosage Form

Tablet

Introduction

New Saridon is a trusted remedy for headaches since 1934. It is a unique triple-action formula that provides quick headache relief. Just one tablet of New Saridon is enough to provide relief from various types of headaches.
1 tablet every 4-6 hours with a minimum gap of 4 hours and not more than 6 tablets per 24 hours

Side Effects

Taking more than a daily dose may cause liver damage or allergic reaction such as swelling of the face, itchy throat, rash or difficulty in breathing
Breastfeeding Warning

Breastfeeding Warning

Not meant for pregnant/lactating women
Pregnancy Warning

Pregnancy Warning

Not meant for pregnant/lactating women

Interacting Medicines

Not to be consumed with other paracetamol-containing medicines or if allergic to any of the ingredients
Paracetamol takes around 30-45 minutes to start working, following which you may notice a decrease in your body temperature and relief in pain.

Related Medicines

medicine

Dolo Drop

1 Bottle of 15 Ml
20% off1 Bottle of 15 Ml
₹ 30.07
20% off
medicine

Pacimol Drop

1 Bottle of 15 Ml
20% off1 Bottle of 15 Ml
₹ 33.00
20% off
medicine

Dolo 120 Suspension

1 Bottle of 60 Ml
20% off1 Bottle of 60 Ml
₹ 40.99
20% off
medicine

Parafast 650mg Tablet

1 Strip of 10 Tablets
20% off1 Strip of 10 Tablets
₹ 22.40
20% off
medicine

T-98 Paediatric Drops

1 Bottle of 15 Ml
20% off1 Bottle of 15 Ml
₹ 32.98
20% off
medicine

Saridon Tablet

1 Strip of 10 Tablet
20% off1 Strip of 10 Tablet
₹ 50.00
20% off
medicine

Pacimol-120 Suspension

1 Bottle of 60 Ml
20% off1 Bottle of 60 Ml
₹ 40.32
20% off
medicine

Crocin Pain Relief Tablet

1 Strip of 15 Tablet
20% off1 Strip of 15 Tablet
₹ 79.53
20% off
medicine

Pacimol 650 Tablet

1 Strip of 15 Tablet
20% off1 Strip of 15 Tablet
₹ 33.77
20% off
medicine

Xykaa Rapid 650 Tablet

1 Strip of 10 Tablet
20% off1 Strip of 10 Tablet
₹ 20.59
20% off

Frequently asked questions

What is New Saridon Tablet used for?

New Saridon is an effective remedy for headaches. Just one tablet of New Saridon is enough to provide relief from various types of headaches.

How long does Paracetamol take to work?

Paracetamol takes around 30-45 minutes to start working, following which you may notice a decrease in your body temperature and relief in pain.

When will I feel better after taking Paracetamol?

Usually, you will start feeling better after about half an hour of taking this medicine. However, it is advised to complete the course of your medicine to attain its maximum benefits.

How often can I take Paracetamol?

You should only take four doses of Paracetamol in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paracetamol for more than 3 days without first talking to your doctor.

Is Paracetamol safe for children?

Paracetamol is considered safe for children only when used as directed by the doctor. New Saridon tablets are considered to be safe in children above 12 years of age. Children below 12 years of age are not advised to take this medicine.

What are the serious side effects of taking excess Paracetamol?

Taking more than a daily dose may cause liver damage or allergic reaction such as swelling of the face, itchy throat, rash, or difficulty in breathing.

New Saridon is an effective remedy for headaches. Just one tablet of New Saridon is enough to provide relief from various types of headaches.
Paracetamol takes around 30-45 minutes to start working, following which you may notice a decrease in your body temperature and relief in pain.
Usually, you will start feeling better after about half an hour of taking this medicine. However, it is advised to complete the course of your medicine to attain its maximum benefits.
You should only take four doses of Paracetamol in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paracetamol for more than 3 days without first talking to your doctor.
Paracetamol is considered safe for children only when used as directed by the doctor. New Saridon tablets are considered to be safe in children above 12 years of age. Children below 12 years of age are not advised to take this medicine.
Taking more than a daily dose may cause liver damage or allergic reaction such as swelling of the face, itchy throat, rash, or difficulty in breathing.
India' first 30 minutes
medicine delivery service
percentage
Get atleast 20% discount on all medicines
shield
We always ensure genuine medicines and qualified doctors
deliver
Completed over 2 lakhs super-fast deliveries